cough-cold-icon
Fever from 1 year in plurisy due to tb.
Hello Sir, I am 17 years old and suffering from fever since 1 year. My fever range is just 97.7 to 99 or sometimes 100+ .My doctors said that I had pleurisy due to tb. I am taking medicine of tb akurit-4 for first 2 month and r-cinex in empty stomach (in morning) and ethamubutol after half an hour of breakfast. The fluid in my chest (pleurisy) was gone. My weight gain from 56 kgs to 64 kgs .BUT, the initial symptoms of fever still exist. I am taking medicine from 6 months and I am still suffering from fever. From 20 days on left side my neck is swollen. What should I do?
97 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Pls check for MDR TB. Also TB medicines can cause fever. Do a sonography of neck to look for TB lymph nodes.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.